# SDR SIMA20130827005

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 23,922 hours, 20,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT MUST BE SHAKEN TO WORK.  R & R FLASHLIGHT IAW AMM 33-21-06. FLASHLIGHT OPS CHECKED GOOD.
